# SDR SWIA202156276

- Difficulty date: January 10, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 41,833 hours, 27,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670319963
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SERVICE DOOR LOWER SILL HAS CORROSION. (MARKED)   (C-CHECK) RO 2/13/2021   REMOVED AND REPLACED CORRODED SERVICE DOOR LOWER SILL MOUNTING ANGLE WITH NEW ANGLE (P/N SH670-31996-3) USING NEW HARDWARE, REF BOMBARDIER DWG# SH670-31950 REV Y AND CRJ700 SRM 51-42-06-001-001 A01. SEE CONTINUATION CARD FOR FURTHER DETAILS. / SKYCARD 51-900-1002-SKY COMPLIED WITH.
